63367members
333400posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Liver mets

2 REPLIES 2
Member

Re: Liver mets

Hi Rachel, I have bone, liver and omental layer mets. Don't take any supplements. I have ascites atm don't know if it's caused by my liver or omental layer, waiting for letter in the post to go for a ultrasound and drain the fluid out. It's so uncomfortable and pain in my stomach and back.

i was getting pain from my liver a few weeks ago and the give me steroids, which did stop the pain. Sorry can't really help, just thought a rely would be nice for you. If you want to chat, you can anytime, good luck with everything.

love Shelly.xxx

Community Manager

Re: Liver mets

Hi Rachel50,

 

Sorry that you haven't had a reply yet. You may find it helpful to speak to one of our trained specialists on the free Helpline, 0808 800 6000.

Alternatively you can ask one of our experts in the Ask Our Nurses area of the Forum and they can respond to you online.

Best wishes
Dan

Member

Liver mets

Hi I have liver mets and liver pain. Does anyone take any supplements to specifically support their liver function? Thanks